Article Text

PDF

Acute interstitial nephritis associated with gentamicin and lincomycin therapy.
  1. G. M. Bell,
  2. D. Thomson

    Abstract

    A case of acute oliguric renal failure following gentamicin and linocomycin therapy is described. Renal biopsy showed an acute interstitial nephritis. This was associated with high serum gentamicin levels and the later development of ototoxicity. Withdrawal of antibiotics and conservative measures was followed by rapid recovery of renal function. Attention is drawn to the association between gentamicin and lincomycin therapy and the development of an acute interstitial nephritis.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.